By Topic

Comments on “Chaos Synchronization of Uncertain Fractional-Order Chaotic Systems With Time Delay Based on Adaptive Fuzzy Sliding Mode Control”

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)
Tavazoei, M.S. ; Dept. of Electr. Eng., Sharif Univ. of Technol., Tehran, Iran

In this letter, it is shown that some of the equalities that were used in the proof of the main theorem of the paper given by Lin and Lee are not consistent with fractional calculus principles. Simple counterexamples are provided to confirm this point. Moreover, correct versions of equations that were derived in the mentioned theorem are presented. Based on these corrections, the synchronization scheme proposed in the mentioned paper is investigated.

Published in:

Fuzzy Systems, IEEE Transactions on  (Volume:20 ,  Issue: 5 )